×

Found 31,617 Documents (Results 1–100)

100
MathJax

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

Augmented Lagrangian methods for optimal control problems governed by mixed variational-hemivariational inequalities involving a set-valued mapping. (English) Zbl 07543863

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 270-302 (2022).
MSC:  47J20 49J20 49N15
PDF BibTeX XML Cite
Full Text: DOI

Stochastic variational approach for random Cournot-Nash principle. (English) Zbl 07543861

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 241-269 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An optimization approach to parameter identification in variational inequalities of second kind-II. (English) Zbl 07543855

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 112-130 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 07542513

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software